Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: RESERPINE WITHDRAWAL EUPHORIA

Posted by linkadge on July 2, 2006, at 2:18:08

In reply to Re: RESERPINE WITHDRAWAL EUPHORIA hgi698, posted by Phillipa on July 1, 2006, at 20:43:07

I don't think it would work at all. Reserpine depletes stores of the monoamines. Therefore when you subsequently take a stimulant there would be less neurotransmitter to be released in response to the stimulant..

I'm not sure why you would approach it this way. If you want something to produce a temporary improvement in mood, there are easier ways.

The idea is that the brain continually tries to regulate itself to produce an even mood. Sure, if you want to suffer, you could take a whole lot of neuroleptics then withdrawl from them, but why. The area under the mood/time graph would probably be no different.

I'd personally recomend taking omega-3. These fatty acids can work to restore the integrity and responsivness of the serotonin/dopamine receptors. THey won't give you a high, but they can help keep the mood in a good place.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:663324
URL: http://www.dr-bob.org/babble/20060701/msgs/663396.html